MAUDE Adverse Event Report: ICU MEDICAL, INC CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had needed assistance with the extra dose button, and assistance had been provided.The dose button had not functioned.The pump settings had been confirmed, and the extra dose had been programmed for 4 ml every 30¿minutes, with 0 doses given and 0 attempts recorded.An attempt had been made to power the pump off and on again, but the dose button still did not work.The patient had been instructed to take any oral medication available to her if additional pain control was needed.There was no injury.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined as a product evaluation and problem confirmation cannot be performed.No previous repair has been noted in the last 12 months, and no event log history was provided.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24757303
Report Number3012307300-2026-03177
Device Sequence Number15639203
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)190222
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown